“Shahram Saeidi”

Tel:  (+98)(21)6664600
Fax:  (+98)(21)6667445

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2009 - 2012 )

Non IPM Affiliations

Assistant Professor of University of Kordestan

Related Papers

1. Sh. Saeidi
Nonexpansive retractions and fixed point properties
J. Math. Anal. Appl. 391 (2012), 99-106  [abstract]
2. Sh. Saeidi
Mappings under asymptotic pointwise contractive type conditions
Journal of Nonlinear and Convex Analysis (Accepted) [abstract]
3. Sh. Saeidi
Iterative methods for variational inequalities, equilibrium problems, and asymptotically strict pseudocontractive mappings
Fixed Point Theory (Accepted) [abstract]
4. Sh. Saeidi
Convergence theorems for variational inequalities equilibrium problems and nonexpansive mappings by hybrid method
Taiwanese J. Math. (Accepted) [abstract]
5. Sh. Saeidi
Ergodic retractions for families of asymptotically nonexpansive mappings
Fixed Point Theory and Applications (Accepted) [abstract]
scroll left or right